# SDR 04FDEA03284

- Difficulty date: November 30, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE), ACTUATOR ATTACHMENT OUTBOARD HOLE SPOT FACE FOUND CORRODED. CORROSION REMOVED AS PER CMM 20-11-02.
